Keyword : multiplicative character


Asymptotically Optimal Codebooks in Regard to the Welch Bound with Characters
Gang WANG Min-Yao NIU Lin-Zhi SHEN You GAO 
Publication:   
Publication Date: 2020/11/01
Vol. E103-A  No. 11 ; pp. 1292-1295
Type of Manuscript:  LETTER
Category: Digital Signal Processing
Keyword: 
codebooksmaximal cross-correlation amplitudeWelch boundasymptotic optimalityadditive charactermultiplicative character
 Summary | Full Text:PDF(139.4KB)

On Generalized Cyclotomic Sequence of Order d and Period pq
Zheng YANG Pinhui KE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 443-447
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
auto-correlation functionmultiplicative characterlinear complexitygeneralized cyclotomy sequence
 Summary | Full Text:PDF(93.3KB)